# SDR DLM88960052

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PN PREFLIGHT, L-1 AND R-1 DOOR EMERGENCY EXIT IDENTIFIER LIGHTS FOUND INOP.  MTC REPAIRED BROKEN WIRE IN THE RT SIDE F/C FLOOR TRACK AND OPERATION NORMAL.
